# SDR SWIA202158350

- Difficulty date: April 1, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409 Lbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CABIN FLOOR SEAT TRACK LBL9.00, FS409.00-FS409.00+128 MULTIPLE AREAS OF CORROSION     (C-CHECK RO 5/20/2021)    REPLACED LBL9.00 FLOOR SEAT TRACK BETWEEN FS409.00 AND FS409.00+128. REF CRJ-200  AMM 53-01-11-000-802 AND CRJ-200 AMM 53-01-11-400-802. SEE CONTINUATION CARD FOR DETAILS.
